# SDR SWAA2021081776847

- Difficulty date: May 11, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD STA 727 CENTER LOWER PANEL SUPPORT CHANNEL BRACKET IS CRACKED. [DOT 124-016] / REMOVED DAMAGED SUPPORT CHANNEL BRACKET AND INSTALLED SERVICEABLE BRACKET AS PER B737-700 SRM 51-40-02 P/N 144A9401-20 AT AFT CARGO FWD BULKHEAD STA 727
